# SDR IPXA2019071644531

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 24,817 hours, 16,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SPRING WIRE ON EMERGENCY EXIT LIGHT SWITCH FELL OUT. REMOVED AND REPLACED EMERGENCY LIGHT CONTROL PANEL IAW AMM 33 51 08. OPS CHECK GOOD ESR IPC 31 12 11 13 490.
